# SDR EPUA20170222001

- Difficulty date: February 22, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N73067
- Make and model: Cessna 207A
- Aircraft serial: 20700558
- Aircraft time: 29,077 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 12212052
- Condition: Cracked
- Location: Wing Strut
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IAW SIN 57-40-01, EDDY CURRENT INSPECTION REVEALED CRACKING WAS PRESENT IN THE LOWER STRUT ATTACH FITTING.  THE STRUT FITTING WILL NEED TO BE REPLACED IN ORDER TO REMEDY THIS CONDITION.
